# SDR UIEA2021090901990

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,995 hours, 21,094 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Pfd & Mfd
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

BOTH PFD'S AND MFD'S, LOWER AND UPPER EICAS ALL BLANKED ON T/O ROLL ~ 70 KTS. REJECTED T/O( TESTED SYMBOL GENERATORS. TEST PASSED. NO FAULTS NOTED IAW AMM 34-22-01-864-015. CONSULTED AMM 05-51-14. RTO INSPECTION. NO BRAKE MESSAGES. NO BRAKES ABOVE 4. NO MAINTENANCE ACTION REQUIRED REF BOEING AMM TASK 21-00-00-862 )
